Rob, I have periodically suffered night sweats for many years. Before Dx with CD, I was tested for TB a bunch of times since that is a major cause for them. Each test was negative though.
After Dx and starting meds, I was sweat free, so to speak for a while and then they came back. I've used Enbrel and now Humira and still can't find much rhyme or reason to them sweats. They come when they want and are much worse in the warm weather, when my body temp gets higher. I've found that if I run the a/c at SUPERSONIC, I can get through the night, most times.
It may well be that you are experiencing the sweats as the benefits of the Humira wears off and that switching to weekly injections may stop that. Night sweats have been well documented as a symptom of active Crohn's Disease, whethr a person is being medicated or not and sweats are definitely caused and/or made worse by steroids such as Pred and/or Entocort. Sure, Entocort is supposed to have fewer side effects than pred, but it is still a steroid and fewer does not mean none.
I hope that the change in frequency reduces your sweats so that you can be more comfortable.
Keah a.k.a. Wormy
God helps those who help themselves.
Please help us support this invaluable forum.
Crohn's Forum Moderator